Are Sculptra granulomas caused by infrared light therapy?
Fort Myers, FL
11 months ago
I had Sculptra injected into my jaw line 11/2 years ago and are just now feeling large lumps in this area. I have been using the Illumask for 4 months and was wondering if this is causing the delayed formation of these granulomas? What can I do to breakdown these lumps? Will massaging help? I really do like the results of the Illumask otherwise... Help!!
Doctor Answers 1
There has been no reported case of delayed granulomas this far out from Sculptra, nor an association of granulomas with light or laser therapies. To the contrary, laser has been used after filler injections without complications.
Perhaps you should see your injector for an evaluation.
Have a question?
Ask a doctor
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.